# SDR SWIA200312100

- Difficulty date: June 11, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 15,231 hours, 22,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Will Not Test
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS DO NOT TEST PROPERLY.  CENTER SECTION LIGHTS GO INOP AFTER COUPLE SECONDS.  INSTALLED NEW K201 RELAY AND OPS CHECK GOOD.
